Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pain in the stomach, loss of appetite. Food related?

Yeah I m having kinda a sharp pain down the middle of my stomach . I ve felt the constant need to use the restroom all day and I don t have diarrhea . I took some tums and I felt better for a few hours but the pain returned and stuff. My stomach just feels sort of tight and I loose my appetite at times. I ate some chicken then some pumpkin pie an that s when I started feel discomfort.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Gastroenterologist 's  Response
Hello, Laraza2309,
I hope the chicken you ate was well cooked and it was not left
out for a long time before you ate it. Poultry is one of the more
common causes of food poisoning. Also, Pumkin Pie can give you
indigestion by increasing the acid in the stoamch. It is a little hard
to digest. Even if you have food poisoning, it appears very mild.
Since you got some relief from taking Tums , it is acid related.
Only problem with Tums is, it contains calcium and can cause
rebound acidity. I suggest that you take Zantac-150 mg. tablet
once or twice a day for a few days. (7-10 days). Stay on bland
foods, avoid too much caffeine and alcohol.
I am sure you will get better soon.
If you continue to have stomach problems after this , you need to
see your doctor for possible x-ray studies of your stomach.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor